ArticleBMJ case reports2019
Hydrochlorothizide-induced acute generalised exanthematous pustulosis presenting with bilateral periorbital impetigo.
Article in BMJ case reports, 2019. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 5 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
5 citing papers in PubMed, 12 citations in OpenAlex.
- Estradiol Valerate Tablets Caused Rare Severe Drug Eruption: The First Reported Case.Clinical, cosmetic and investigational dermatology · 2024Article
- Marginal corneal infiltrates as an ocular manifestation of acute generalized exanthematous pustulosis.American journal of ophthalmology case reports · 2023Article
- Multisystem organ failure secondary to acute generalised exanthematous pustulosis (AGEP) with atypical presentation resembling septic shock.BMJ case reports · 2022Article
- Drug Triggers and Clinic of Acute Generalized Exanthematous Pustulosis (AGEP): A Literature Case Series of 297 Patients.Journal of clinical medicine · 2022Review
- Current Perspectives on Severe Drug Eruption.Clinical reviews in allergy & immunology · 2021Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 3 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Acute generalised exanthematous pustulosis (AGEP) is a severe cutaneous adverse reaction characterised by the appearance of erythematous plaques and papules with overlying non-follicular pinpoint pustules. Drugs are the cause of AGEP in approximately 90% of cases. The most common causes include anti-infective agents (aminopenicillins, quinolones, antibacterial sulfonamides and terbinafine), antimalarials and diltiazem. To the best of our knowledge, to date there has only been one report of hydrochlorothiazide-induced AGEP. There has never been a case report of losartan-induced AGEP. Here, we present a case of AGEP that is the second case purportedly caused by hydrochlorothiazide.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.